## PROGRAMME FOR PRESENTATIONS, EVA London, HYBRID MODE, 10-14 July 2023 5-Day Conference with 20 minutes per speaker (20 minutes per session)

## Monday, 10th July 2023

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes
	Greet from 9.30am			In person SYMPOSIUM	Chairs: Tula Giannini & Jonathan Bowen	Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
INTRO	10.00am	10.10am	INTRO	Graham Diprose and Tula Giannini	CONFERENCE INTRODUCTION & SYMPOSIUM The Digital Lens	In person
S1	10.10am	10.50am	SYM 01	Terrence Masson	Preparing Students for the New Computer Arts Landscape: An artist's journey	In person SYMPOSIUM
S2	10.50am	11.30am	SYM 02	Giuliano Gaia	Augmented Reality in Digital Art: Case histories and future directions	In person SYMPOSIUM
	11.30am	11.50am		20 Minute BREAK Tea and Coffee	Chairs: Tula Giannini & Jonathan Bowen	
<b>S</b> 3	11.50am	12.30pm	SYM 03	Graham Diprose	Digital Preservation and Access: Photography past, present and future	In person SYMPOSIUM
S4 BREAK	12.30pm 13.00pm	13.00pm	PANEL SESSION	Tula Giannini (Chair), Terrence Masson, Giuliano Gaia, and Graham Diprose 50 Minute LUNCH BREAK	Symposium Discussion	In person SYMPOSIUM
DREAK	MAIN	15.50pm		DREAK	Chair: Aphra Shemza	
P1	TOPIC 13.50pm	If any 14.10pm	Full Paper 284	IN PERSON SESSION  Jonathan Bowen and Tula Giannini	Computational Culture The Arts and Computational Culture: A landscape view	In person
P2	14.10pm	14.30pm	Full Paper 3834 Full Paper	Ann Borda Maureen Kendal and	Bearing Witness: A Commentary on Climate Action and Immersive Climate Change Exhibitions A-MAZE ARTISTS - UPDATE 2023	In person
P3	14.30pm	14.50pm	3105	Fion Gunn	Boundless – Worlds in Flux': The Connection Framework: How	In person
P4	14.50pm	15.20pm	Full Paper & Demo 7624	Karoline Winzer	designers and developers can rewrite social connection and technology	In person 30 min slot
BREAK	15.20pm	15.40pm		20 Minute BREAK	Chair: Ann Borda	
P5	15.40pm	16.00pm	Full Paper 7858	Aphra Shemza, AJ Bravo, and Peter Todd	Shemza Digital: Across Generations	In person
P6	16.00pm	16.20pm	Full Paper 7591	Dominik Lengyel and Catherine Toulouse	How Physical Models Complete Virtual Multimediality	In person BTU Brandenburg University of Technology Cottbus- Senftenberg
P7	16.20pm	16.40pm	Full Paper & Demo 6636	Lindsay MacDonald	Visualising a Medieval Wall Painting of St Thomas Becket	In person
P8	16.40pm	17.00pm	Short Paper 3684	Carl Hayden Smith	Re-Enchantment with Technology and Ourselves: Constructing the Technomancy Framework	In person
P9	17.00pm	17.20pm	Full Paper 1874	Sean Clark and Jonathan Bowen	Recent Progress with the Computer Art Archive	In person
	17.20pm	17.25pm	DAY CLOSE	CHAIR'S CLOSING WORDS		
	1= 0-	10.0-		Sean Clark	INVITE TO CAS SOCIAL	
BREAK EVE	17.25pm 18.00pm	18.00pm 20.00pm		35 Minute BREAK  SOCIAL EVENT 1	Chair: Sean Clark	HYBRID SESSION
		I	l	CAS Evening Speakers	I	I

	Start					
Talk No.	Time	End Time	E/Chair	Author(s)	Topic	Notes Coffee for 'In person'
	Greet					Attendees. Zoom from
	from 9.30am				Chair, Ion Wainal	9.45am for Online Attendees
	9.30am			Welcome, Fire, Loos,	Chair: Jon Weinel Interdisciplinary Na	
	10.00am	10.10am	INTRO	etc. In person, No AV	Chair: Jon Wei	nel
					Seeing sound and hearing images:	
				Leah Barclay,	Interdisciplinary explorations in	University of the
540	40.40		Full Paper	Tricia King and	marine environments in	Sunshine Coast,
P10	10.10am	10.30am	5814 Short	Lyndon Davis	Queensland, Australia Digital Storytelling: an innovative	Australia
			Paper		arts-based research method for	
P11	10.30am	10.50am	7197	Mary-Joyce Arekion	qualitative research	Mauritius
			Full Paper		The Dance of the Doppelgängers - Al and the cultural heritage	In person
P12	10.50am	11.10am	8037	Susan Hazan	community	Israel
BREAK	11.10am	11.30am		20 Minute BREAK Tea and Coffee	Documenting Digi Chair: Karoline W	
DNEAK	11.10aiii	11.50aiii		rea and conee	Chair. Karonne w	In person
			Full Paper		Voicing the subject: finding new	Sunway University,
P13	11.30am	11.50am	4483 Short	Kenneth Feinstein	ways of creating the documentary	Malaysia
			Paper	Sean Clark and	Rebuilding Stephen Scrivener's	
P14	11.50am	12.10pm	6797	Stephen Scrivener	Homeostatis Artwork	In person
			Short			In person Colombia
			Paper			Universidad de los
P15	12.10pm	12.30pm	7121	Carmen Gil Vrolijk	HYBRIS	Andes
					Head of Arts Technologies at the	KEYNOTE, In person
KEY 1	12.30pm	13.10pm	Keynote	Kay Watson	Serpentine Galleries, London, UK	Chair: Olive Gingrich
BREAK	13.10pm	14.10pm		60 Minute LUNCH BREAK	Social Engagem Chair: Olive Gin	
DILE III	15.100111	14.100111	Short	BILLYIK	A Comparison of Physical and	511611
P16	14 1000	14 2000	Paper	Ion Malis	Virtual Reps of Yves Klein's Int Klein Blue	In norson
P10	14.10pm	14.30pm	3595	Jon Malis Lindsay Pierce,	Social Memberships and Identity	In person
				Dajonea Robinson,	Representation in "Text-to-	In person
P17	14.30pm	14.50pm	Full Paper 4395	Mi Tran and Whitney Graham	Image" Artificial Intelligence Programs	Southern Illinois University, USA
F17	14.30pm	14.50pm	4393	Kristin Carlson,	Fiograms	Offiversity, OSA
				Greg Corness,		
			Full Paper	Zahra Irannezhad, Kimberly Brucker and	Sounds of Connection: Tactile Support of Family Engagement in	Illinois State
P18	14.50pm	15.10pm	4579	Lindsey Schlink	Elderly Memory-Care Residents	University, USA
					Digital Aesthe	
BREAK	15.10pm	15.30pm		20 Minute BREAK	Chair: Olive Ging From Whom the Trumpist Trolls:	grich
			Present		The Digital Propaganda of Jon	Florida National
P19	15.30pm	15.50pm	only 5166	Nat Hardy	McNaughton	University, USA
P20	15.50pm	16.10pm	Full Paper 8878	Joskaudė Pakalkaitė	Noise-free digital interfaces from the near future	ONLINE UK
			Full Paper	Camila Mangueira and	Metaimage: The image beyond	ONLINE
P21	16.10pm	16.40pm	2736	Fabrício Fava Rochele Gloor,	visual representation	Portugal
			Full Paper	Greg Corness,	Can You Feel What I Feel:	In person
225	46.40	47.00	& Demo	Rose Marshack, and	leveraging aesthetics in visual and	Illinois State
P22	16.40pm	17.10pm	1607	Aaron Paulucci	spatial audio VR experience	University University of
			Demo		Creating an app for	Massachusetts Lowell,
P23	17.10pm	17.30pm	1033 DAY	Stuart Smith CHAIR'S CLOSING	computer-assisted art	USA
	17.30pm	17.35pm	CLOSE	WORDS		
				Terry Trickett	INVITATION TO EVENING SESSION	
BREAK	17.35pm	18.00pm		25 Minute BREAK SOCIAL EVENT 2 - EVA		
				International Evening		
				"Music and Artificial		
EVE	18.00pm	19.30pm		Intelligence" Rolf Bader, et al.	Chair: Terry Trickett	HYBRID SESSION
	20.00pm	15.50pm	l	Dader, et al.	Shann renty mickett	5 52551014

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes
	Greet from					Coffee for 'In person' Attendees. Zoom from 9.45am for Online
	9.30am				Chair: Sean Clark	Attendees
				Welcome, Fire, Loos,	China HYBRID SESSI	ON
	09.50am	10.00am	INTRO	etc. In person, No AV	Chair: Sean Cl	
P24	10.00am	10.20am	Full Paper 348	Bao Bonnie Han and Jonathan Bowen	The Public Sphere and Weibo Microblogging Social Media Platforms in China	Probably in person, COULD BE HYBRID
P25	10.20am	10.40am	Full Paper 9131	Huan Fan and Jonathan Bowen	An Overview of New Media Art Exhibitions in China (2017–2022)	JB in London AND Huan Fan in China HYBRID
			Full Paper	Minliang Bai, Congxiao Sang, Sean Clark, and	A Study into the Development of	In Person London & Guangdong University of Technology.
P26	10.40am	11.00am	4583	Ji Yi	Digital Art in China China	HYBRID
				30 Minute BREAK	ONLINE SESSION	
BREAK	11.00am	11.30am		Tea and Coffee	Chair: Sean Clean Chair: Sean Clean Clean Chair: Sean Clean Clean Chair: Sean Chair:	ark 
			Short		Screen VR System for Museum	
P27	11.30pm	11.50am	Paper 393	Ze Gao Ze Gao,	Archive Browsing	Hong Kong University
			Short	Simin Yang,	"Symbiotic Hands": Envisioning A	
P28	11.50am	12.10pm	Paper 3120	Xingxing Yang, and Pan Hui	virtual reality interactive technology	Hong Kong University
					Professor and Research Leader,	KEVNOTE In annual
KEY 2	12.10pm	12.50pm	Keynote	Dr Mick Grierson	Creative Computing Institute (CCI), University of Arts London	KEYNOTE, In person Chair: Graham Diprose
BREAK	12.50pm	13.50pm		60 Minute LUNCH BREAK	Environmental Interfaces Chair: Tula Giannini	
DILLAK	12.30pm	13.30pm	Full Paper	Anna Shvets and	Volumetric Music Composition in	Fablab by Inetum in
P29	13.50pm	14.10pm	3396	Samer Darkazanli Marco Innocenti,	a VR Context Synchronizing Beehives' Activity	Paris, France Université Paris 1
			Short	Guillaume Mur,	and Plants' Blossoming. A Project	Panthéon-Sorbonne,
P30	14.10pm	14.30pm	Paper 4416	Christophe Brod, and Olga Kisseleva	for an Art Museum Device Using Near-Infrared Light	France ONLINE
		·	- 11-	Ninon Lizé	Latent Organism: a Tangible	
P31	14.30pm	14.50pm	Full Paper 8321	Masclef and Adrien Chuttarsing	Interface for 3D Co-Creation with AI	France
			Full Paper		Crafting Virtual Spaces with Creative AI: A case study of Lux in	UK
P32	14.50pm	15.20pm	4874	Sophie Dixon	Tenebris	ONLINE
BREAK	15.20pm	15.40pm		20 Minute BREAK	Convergent Rea Chair: Graham Di	
			Short			
			Paper ONLY		Rechteck Fyrkant: if they were the same thing, they were the same	Portugal
P33	15.40pm	16.00pm	6771	André Rangel	thing but they are not.	In person or ONLINE
			Short Paper	Elina Argyridou, Panayiota Samara,	Research Methodologies for	Cyprus University of
P34	16.00pm	16.20pm	ONLY 7088	Marinos Ioannides. et al.	Digital Holistic Documentation of Cultural Heritage	Technology ONLINE
rut	10.00hiii	10.20piii	Full Paper	Racelar Ho,	24/7 Worldlessness of Post-Bits	York University,
P35	16.20pm	16.40pm	& Demo 3207	Sarah Vollmer and Xiaolong Zheng	Human Universe: Asynchronous Signal Transmutation	Canada In person
. 33	20.20piii	20.400111	Short	Autorig Ziterig		person
P36	16.40pm	17.00pm	Paper 6724	Monika Keenan	Bridging the Divide: Creating an accessible transparent AR display	In person
			Full Paper		Building Less is More:	
P37	17.00pm	17.20pm	5128	Terry Trickett INVITE TO CCI	A tale of two realities	In person
			חאע כו סני	Peckham. CHAIR'S		
			DAY CLOSE	CLOSING WORDS  MOORGATE CLOSED		
BREAK	17.25pm	18.00 pm		FROM 6pm Graham Diprose and		
EVE	18.30pm	20.00pm		Terrence Masson	VISIT TO UAL CCI, PECKHAM	
				Mick Grierson and CCI team	UAL Creative Computing Institute (CCI)	Instructions to Follow NOT STREAMED ONLINE

## Thursday, 13th July 2022

	Start		_			
Talk No.	Time	End Time	E/Chair	Author(s)	Topic	Notes Coffee for 'In person'
						Attendees. Zoom from
	Greet from					9.45am for Online
	9.30am				Chair: Nick Lambert	Attendees
				Welcome, Fire, Loos,	Generative A	rt
	10.00am	10.10am	INTRO	etc. In person, No AV	Chair: Nick Lam	
					Generative Art and Computational	
			Full Paper	Tula Giannini and	Imagination: Integrating poetry	
P38	10.10am	10.30am	9260	Jonathan Bowen	and art	In person
			Short			
P39	10.30am	10.50am	Paper 9457	Daniela de Paulis	Mare Incognito	Former keynote
133	10.304111	10.304111	Demo	Daniela de l'adiis	Ware incognito	Torrier Reynote
P40	10.50am	11.20am	9997	Andy Lomas	Digital Chemotaxis	In person
				20 Minute BREAK	0	p o o o
BREAK	11.20am	11.40am		Tea and Coffee		
			Short	Carl Hayden Smith,	The Intentional use of Sound	
		12.00	Paper	Tom Middleton and	Design in the Egyptian Temples	
P41	11.40am	noon	9953	Joe Crossley	and the Great Pyramid	In person
	42.00		Short		VOLTAJE (art and technology	ColombiaUniversidad
P42	12.00	12 20	Paper	Carmon Cil Vestill	Salon) Art as an experience not as	de los Andes Online
P42	noon	12.20pm	6117	Carmen Gil Vrolijk Charles de Paiva	an object.	Unline
				Santana, Javier Elipe		
	12.20		Present	Gimeno, and	Understanding Spectral Music's	PRESENTATION ONLY
P43	noon	12.40pm	only 3550	Vincent Tiffon	Instrumental Synthesis Technique	Online
	110011	221100111	Ciny Cost	vincent inion	LEARNING & RW, POP UPS in sma	
				60 Minute LUNCH	room + space in atrium and so	
BREAK	12.40pm	13.40pm		BREAK	Chair: Graham Di	= -
Dite it	22.100	201100111		Professor Emeritus	Chair. Granam 21	prose
				Stephen Scrivener,		
				Chelsea College of Art	KEYNOTE, In person	Double Lecture Room
				& Design, Artist-	After lunch	POP UPS can sit in
KEY 3	13.40pm	14.20pm	Keynote	Computer Scientist	Chair: Sean Clark	Chair: Graham Diprose
						Need others to help
					Representing Amphibian	with setting up
RW 1	14.20pm	14.40pm	RW1	Raheem Lawal	Perspectives in a 3D Game Engine	POP UP
5144.5		45.00	514/0	Jairo Zaldua and	Imaginary Friends in (and since)	
RW 2	14.40pm	15.00pm	RW2	Nicola Green	isolation	aulania au
BREAK	15.00pm	15.20pm		20 Minute BREAK	Topic: Research Wo Chair: Graham Di	
DILLAR	13.00pm	13.20pm		20 Williate BREAK	Chair. Granain Di	ргозе
					Preserving Captured Memories of	
RW 3	15.20pm	15.40pm	RW3	Margarita Galandina	Buryat-Mongol Folklore in Siberia	SETTING UP POP UP
RW 4	15.40pm	16.00pm	RW4	Haya Sheffer	Humanity Measures Itself	THEN JOINING RW
					Retro Stylistic Transformations in	
RW 5	16.00pm	16.20pm	RW5	Ross Rodney	Games	SETTING UP POP UP
					Gaming participation research	
					based on the Greek movement the	
RW 6	16.20pm	16.40pm	RW6	Pierre Chaumont	Aganaktismenoi	THEN JOINING RW
	16.40pm	16.50pm		Nick Lambert	CONFERENCE SUMMING UP	
	16.50pm	17.00pm		SHORT BREAK 10 Min		
				Maureen Kendal,	EVA MENTORUNG SCHEME. V&A	
				Marc Barto,	DIGITAL DESIGN W/END THE	
	17.00pm	17.30pm		Carla Rappoport	LUMEN PRIZE	3 x 10 min intro talks
				ONLINE Students &		
-	1					
				Staff From MFA		
		40.55		School of Visual Arts,		
EVE	17.30pm	18.00pm			Meeting SVA Students Online	
EVE	17.30pm	18.00pm 20.00pm		School of Visual Arts,	SOCIAL EVENT. COLLEGES POP UP	

## Friday, 14th July 2023

	Start					
Talk No.	Time	<b>End Time</b>	E/Chair	Organizers	Topic	Notes
					Workshop Chair: Carl Smith	Coffee for 'In person'
				WORKSHOPS AND	Networking Chair:	Attendees from
				NETWORKING DAY	Graham Diprose	9.45am
						ACCESS FROM 10am
						Coffee for 'In person'
			Optional			Attendees. Zoom from
			Workshop		The Psychology of AI Large	9.45am for Online
	10.00am	10.45am	1	Geoff Davis	Language Models: Bias Examined	Attendees
				Coffee and	WORKSHOP	
	10.30am	11.00am		Networking	50% MAIN LECTURE ROOM	
			Optional	Carl Hayden Smith,		
			Workshop	Tom Middleton, and		PARALLEL SHOW AND
	11.00am	1.00pm	7995	Joe Crossley	The Sacred Sound Chamber	TELL ON POP UP
				60 Min PIZZA LUNCH		
BREAK	1.00pm	14.00pm		BREAK		
				Carl Hayden Smith,		
				Jose Montemayor		
			Optional	Alba, Benjamin I.		
			Workshop	Outram, and		PARALLEL SHOW AND
	14.00pm	15.30pm	2	Melissa Warner	The Cyberdelic Renaissance	TELL ON POP UP
				WINDING UP		TAKE DOWN SHOW &
	15.30pm	16.30pm		Beer & Wine	MOORGATE CLOSED FROM 5pm	NETWORKING